Go Back   Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics

Prescription caused T-Level decrease

Anabolics discussion on Prescription caused T-Level decrease, within the Bodybuilding Forum; After some lab work my Dr. prescribed Androgel to raise my Testosterone levels. I thought I would get a boost ...


Reply
 
LinkBack Thread Tools Display Modes
Old 07-16-2007, 10:23 AM   #1
Mach One
Rank: New Member
Experience: 10+ Years
 
Join Date: Jul 2007
Posts: 2
Country:

Gender:
Question Prescription caused T-Level decrease

After some lab work my Dr. prescribed Androgel to raise my Testosterone levels. I thought I would get a boost in mass and have more energy while lifting. Follow-up lab work showed my levels decreased. After increasing the dose, more tests reported even lower levels. The sales rep. told my Dr “this can’t happen”.

After being referred to a specialist and more tests, it was precluded that my body shutdowns when it senses additional testosterone. After I stopped, my levels went back up to where they were. (low 200s, sorry I did not catch the units)

Anyone else ever have an experience like that ?

(Doctors were not experienced with BB)

Thanks

Age 37
Weight 205
Ht 6
Mach One is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 07-16-2007, 12:25 PM   #2
EricT
Rank: Heavyweight
Experience: 7-10 Years
 
EricT's Avatar
 
Join Date: Jul 2005
Posts: 6,314
Country:

Gender:
Default

No. But was this your regular doc?

I have a feeling that if someone is diagnosed with low test they would be better off asking for a referall to an endocrinologist.

EricT's Sig:
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.



To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
or
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


If you act sanctimonious I will just list out your logical fallacies until you get pissed off and spew blasphemous remarks.
EricT is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 07-17-2007, 05:30 AM   #3
Mach One
Rank: New Member
Experience: 10+ Years
 
Join Date: Jul 2007
Posts: 2
Country:

Gender:
Default

Thanks

It was my regular Dr.

This being the first time I've taken something stronger than GNC products I learned a lot...and gained even more respect for those of you who understand it.
Mach One is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 07-17-2007, 07:23 AM   #4
hrdgain81
Rank: Light Heavyweight
Experience: 5-7 Years
 
hrdgain81's Avatar
 
Join Date: Mar 2005
Posts: 3,715

Default

The endocrine system is very complicated, I personally would ask your general practitioner for a referral to an endocrinologist after all of that. You seem like a prime candidate for HRT, thats about all the help I can provide.

hrdgain81's Sig:I don't do this for my family, my friends, women, accolades, pride, or ego. I do it for me and no one else, its just part of who I am.
hrdgain81 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Reply

  Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



All times are GMT -8. The time now is 02:08 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.